MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY

DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Catalog Number 451570011
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that velys base station, velys satellite station, velys saw handpiece, and velys array set knee were involved in a reported event during a total knee arthroplasty procedure.The issue occurred intra-operatively when the saw was significantly out of plane for the posterior femoral cut, suspected to be due to femoral array movement.As a result, the surgeon completed the case manually, leading to a delay in the procedure.There was no reported injury, medical intervention, or prolonged hospitalization, and no impact to the expected surgical outcome or patient consequence.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: b3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿reporter requesting rapid response to an issue they had just now in a case.The surgeon had to complete the case manually use to the saw being significantly out of plane for the posterior femoral cut.It is suspected that the femoral array moved, but they are requesting log files be pulled asap for investigation.¿ the velys array set knee was not returned to depuy synthes.However, the log file review and investigation performed by the systems team on the involved velys base station (b)(4) could confirm the reported issue.The investigation found that the most probable root cause of the issue is array movement, however the exact cause of the array movement cannot be established.Other factors include leg/robot movement and sub-optimal acquisition of anterior cortex line.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
VELYS ARRAY SET KNEE
Common Device Name
ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23714348
Report Number1818910-2025-21152
Device Sequence Number8845438
Product Code OLO
UDI-Device Identifier10603295520146
UDI-Public(01)10603295520146
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer11/26/2025
01/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/05/2025
01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown